# SDR CALA2013102392290

- Difficulty date: October 22, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 67,874 hours, 24,832 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL CRACKED BS 1200, BL 0, WL 208.   R & R INTERCOSTAL IAW SRM 51-40-02 PARA 4 FIG 8 & DRAWING 140N2308.
